Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Light to extremely high period flow, feeling of lining of womb in period, acne, hot flashes post depo-provera for endometriosis. Reason?

Good day, 4 weeks ago, I got my first Depo-provera injection as I have endomitrosis. Three days ago, my period started with light spotting and then increasted to an extremely heavy flow. Something that looks like in lining of the womb also came out with my period. This has never happened before. I have gotten spots ( acne ) on my face and have been feeling extremely warm even though its cold weather outside. Can you perhaps give me some idea of whats happening and whether it should be like this.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello michelle,
I understand you concern.
Depo-Provera is a progesterone it is given for endometriosis. These kind of drugs are usually associated with irregularities in menses ie it may cause decreased bleeding to heavy bleeding.
Heaving bleeding usually associated with big clots, which you experienced as lining of womb.
Progesterone alone does not cause hot flashes or acne but it may cause hormonal imbalance with in your body which causes this symptoms.
Theses symptoms will subside on regular use.
If it is heavy you need to consult your gync for advice
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor